# SDR 99ZZZX68

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2146X
- Make and model: Mooney M20J
- Aircraft serial: 243413
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator Arm
- Part number: JE5
- Condition: Broken
- Location: Air Box
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE ACTUATOR ARM FOR THE ALTERNATE AIR DOOR SWITCH WAS FOUND BROKEN.  SIX HOURS AFTER THE NEW SWITCH ACTUATOR WAS INSTALLED, THE PILOT REPORTED THE ALTERNATE AIR LIGHT WAS ON.  AFTER INVESTIGATING THE CAUSE OF THE LIGHT, DISCOVERED THE SWITCH ACTUATOR WAS BROKEN.
